# SDR UIEA2018041400700

- Difficulty date: April 14, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 83,864 hours, 17,670 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 6080
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATTEMPTED TO START THE APU AFTER LANDING.  APU FAULTED AND AND THE EICAS MESSAGE ILLUMINATED.  R & R THE APU STARTER IAW AMM 49-41-01. OPS CHECKED GOOD.
